# SDR DHL2003801040

- Difficulty date: April 4, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Fuselage
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 4 TRACK PLUG LUGS WORN AT STA 952.000.  REMOVED AND REPLACED NR 4 TRACK PLUG AT STA 952.000 IAW SRM 51-3-0 PG 1.
